MathSciNet Relay Station
MathSciNet bibliographic data
MR2301373 53C43 (31B30)
Montaldo, S.; Oniciuc, C. A short survey on biharmonic maps between Riemannian manifolds. Rev. Un. Mat. Argentina 47 (2006), no. 2, 1–22 (2007).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement